Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :27 Issue : 2 2000      Add To Cart                                                                    Download

Random fixed points of random multivalued operators on Polish spaces

Auther : V.H. BADSHAH AND FARKHUNDA SAYYAD

School of Studies in Mathematics, Vikram University, Ujjain-456010, India

 

ABSTRACT

In this paper the existence of a common random fixed point of two random multivalued generalized contractions with functional inequality is given.

Keywords: Polish space; random fixed point; random multivalued operator.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55164

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law